# SDR DALA2022062004304

- Difficulty date: June 18, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N804NW
- Make and model: Airbus A330-323
- Aircraft serial: 0549
- Aircraft time: 80,400 hours, 10,655 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3304 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR L4 LOWER AFT CORNER IN PASSENGER CABIN (1 EA). CORRECTIVE ACTION: ACCOMPLISHED WITH ER/A 599051-14 REVISION ORIGINAL MATCHES WITH ALL STEPS ON PRI 599051-14 REV.0 AND REVISION ORIGINAL AND IT IS BEEN VALIDATED. EXISTING REPAIR INSTALLED PER ER/A 52-6645-14 AND A330 SRM 52-13-00. (2283506)
